# SDR TRBA2010099

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- Aircraft time: 31,448 hours, 27,974 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EXCESSIVE FUEL BURN OUT OF RT FUEL TANK - NO FUEL BURN OUT OF LT TANK. "EMERGENCY DECLARED".  R & R CROSSFEED FUEL VALVE AND ACTUATOR IAW 28-23-72. RAI 10000 AND 28-23-71 RAI 10000. OPS TEST GOOD.
